RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 2, Pages 210–220 (Mi jsfu20)  

Computational Algorithm for Calculation of Wave Fields in Block Media on Multiprocessor Computers

Elena V. Kuchunovaa, Vladimir M. Sadovskiib

a Institute of Mathematics, Siberian Federal University
b Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences

Abstract: We develop a parallel algorithm for finding numerical solutions of 3D dynamic problems of the theory of elasticity in piecewise homogeneous block media with curvilinear interfaces. This algorithm is based on the procedure of splitting with respect to spatial variables, in each stage of which the monotone ENO-scheme is used to find solutions of 1D hyperbolic systems. The questions of effective realization of the algorithm on multiprocessor computers with distributed memory are considered. The developed package of parallel programs is used for investigation of model problems in seismics.

Keywords: dynamics, elasticity, seismic waves, finite-difference method, decomposition, parallel algorithms.

Full text: PDF file (344 kB)
References: PDF file   HTML file
UDC: 517.97:539.37
Received: 11.01.2008
Received in revised form: 15.03.2008
Accepted: 10.04.2008

Citation: Elena V. Kuchunova, Vladimir M. Sadovskii, “Computational Algorithm for Calculation of Wave Fields in Block Media on Multiprocessor Computers”, J. Sib. Fed. Univ. Math. Phys., 1:2 (2008), 210–220

Citation in format AMSBIB
\Bibitem{KucSad08}
\by Elena~V.~Kuchunova, Vladimir~M.~Sadovskii
\paper Computational Algorithm for Calculation of Wave Fields in Block Media on Multiprocessor Computers
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 2
\pages 210--220
\mathnet{http://mi.mathnet.ru/jsfu20}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu20
  • http://mi.mathnet.ru/eng/jsfu/v1/i2/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:279
    Full text:86
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021